Alert archive / Oklahoma / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Tulsa, OK

November 8, 201117 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Nov 8, 2011, 3:20 AM CST for 17 counties in Oklahoma. It took effect at Nov 8, 2011, 6:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2011, 3:20 AM CST (09:20 UTC)
In effect from
Nov 8, 2011, 6:00 AM CST
Expired
Nov 8, 2011, 11:59 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 4 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS64 KTSA 080920
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
320 AM CST TUE NOV 8 2011

OKZ054>071-081800-
/O.NEW.KTSA.FF.A.0005.111108T1200Z-111109T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA
320 AM CST TUE NOV 8 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... 
  NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE... 
  MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...
   CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE... 
  OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN 
  SOUTHEAST OKLAHOMA...MCINTOSH. 

* THROUGH THIS AFTERNOON

* 1 TO 5 INCHES OF RAIN HAS FALLEN ACROSS MUCH OF THE WATCH 
AREA OVER THE LAST 24 HOURS. ANOTHER 1 TO 3 INCHES OF RAIN 
WILL BE POSSIBLE TODAY. THIS COULD LEAD TO FLOODING OF LOW 
LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
2 follow-up statements
773 
WGUS64 KTSA 081629
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CST TUE NOV 8 2011

OKZ054>057-059>062-064>067-081730-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-MAYES-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER
1029 AM CST TUE NOV 8 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND
NORTHEAST OKLAHOMA HAS BEEN CANCELLED.

HEAVY RAINFALL HAS ENDED ACROSS A LARGE PORTION OF NORTHEAST
OKLAHOMA. THERE REMAINS THE POSSIBLY OF SHOWER AND THUNDERSTORM
REDEVELOPMENT THIS AFTERNOON...ALTHOUGH ANY ADDITIONAL RAINFALL
AMOUNTS WOULD BE LIGHT.

$$

OKZ058-063-068>071-090000-
/O.CON.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...MIAMI...JAY...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA
1029 AM CST TUE NOV 8 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND 
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE AND MUSKOGEE. IN NORTHEAST 
  OKLAHOMA...ADAIR...DELAWARE AND OTTAWA. IN SOUTHEAST 
  OKLAHOMA...MCINTOSH. 

* UNTIL 6 PM CST THIS EVENING

* 2 TO 5 INCHES OF RAIN HAS FALLEN ACROSS MUCH OF THE WATCH AREA 
  OVER THE LAST 24 HOURS. ANOTHER INCH OF RAIN WILL BE POSSIBLE INTO
  THE AFTERNOON. THIS COULD LEAD TO FLOODING OF LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

&&

$$
589 
WGUS64 KTSA 081759
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CST TUE NOV 8 2011

OKZ058-063-068>071-081900-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...MIAMI...JAY...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA
1159 AM CST TUE NOV 8 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...
NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. 

HEAVY RAINFALL HAS ENDED ACROSS NORTHEAST OKLAHOMA. SOME
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP THROUGH THE
AFTERNOON...BUT ADDITIONAL RAINFALL IS NOT EXPECTED TO BE HEAVY
OR WIDESPREAD. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Nov 8, 3:05 AM CST, 15 minutes earlier.

Area forecast discussion, Nov 8, 3:05 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST TUE NOV 8 2011

.DISCUSSION...
WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
OKLAHOMA WITH THIS FORECAST PACKAGE. 1 TO 5 INCHES OF RAIN
HAVE ALREADY FALLEN IN THE WATCH AREA OVER THE PAST 24 HOURS.
SO...ANOTHER 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME
MAY CAUSE SOME FLASH FLOODING PROBLEMS.

THE INITIAL SQUALL LINE CURRENTLY EXTENDS FROM NORTHWEST ARKANSAS
INTO SOUTH-CENTRAL OKLAHOMA. THERE IS SOME CONCERN THAT THIS
LINE WILL NOT SHIFT TOO MUCH FURTHER TO THE SOUTH AND EAST
OVER THE NEXT FEW HOURS WITH A SOUTHERLY 50 KNOT LOW LEVEL
JET ACROSS THE AREA. SO...MAY HAVE TO ADJUST THE FLASH FLOOD
WATCH FURTHER TO THE SOUTH AND EAST BEFORE ISSUANCE TIME.

A RATHER COMPLEX SCENARIO IS PLAYING OUT ACROSS THE AREA TODAY
WITH A SURFACE BOUNDARY EXTENDING NORTH FROM A LOW PRESSURE SYSTEM
OVER NORTHWEST TEXAS ACROSS CENTRAL OKLAHOMA AND INTO CENTRAL
MISSOURI. THIS BOUNDARY IS EXPECTED TO MAKE SLOW PROGRESS TO THE
EAST TODAY AS THE SURFACE LOW WORKS TO THE NORTHEAST ALONG THE
BOUNDARY AS THE ATTENDANT MID-LEVEL LOW MOVES OUT OF NEW MEXICO
AND INTO CENTRAL KANSAS. THIS WILL SET THE STAGE FOR MORE HEAVY
RAIN ACROSS PORTIONS OF NORTHEAST OKLAHOMA NEAR THE FRONTAL
BOUNDARY LATER THIS MORNING. THE FRONT WILL MAKE BETTER PROGRESS
TO THE EAST THIS AFTERNOON AS THE MID-LEVEL SYSTEM APPROACHES.

THERE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS THE AREA TODAY WITH PLENTY OF DEEP LAYER SHEAR. HOWEVER...
INSTABILITY MAY BE LACKING WITH ALL THE CLOUD COVER AND PRECIPITATION.
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH LARGE HAIL AND
A QLCS TYPE TORNADO NOT OUT OF THE REALM OF POSSIBILITIES.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA
THIS EVENING AS THE STORM SYSTEM EXITS THE AREA.

SEVERAL DAYS OF BENIGN WEATHER ARE EXPECTED IN THE WAKE OF THIS STORM
SYSTEM WITH BELOW FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THURSDAY MORNING. A
WARM UP WILL ENSUE THEREAFTER WITH HIGHS IN THE 70S ON SUNDAY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK AS A FRONTAL BOUNDARY SAGS INTO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  37  58  34 /  90  10   0   0
FSM   75  45  60  35 / 100  40   0   0
MLC   75  40  59  35 /  90  10   0   0
BVO   70  37  58  31 /  90  20   0   0
FYV   70  38  52  30 / 100  50   0   0
BYV   70  40  52  33 / 100  60  10   0
MKO   72  38  57  33 /  90  10   0   0
MIO   71  39  55  31 /  90  40   0   0
F10   73  38  58  35 /  90  10   0   0
HHW   76  42  61  36 /  80  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ059-OKZ060-OKZ061-OKZ064.

AR...NONE.
&&

SHORT TERM...05
LONG TERM....10
Hazardous weather outlook, Nov 7, 6:12 PM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST MON NOV 7 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
612 PM CST MON NOV 7 2011

...SEVERE WEATHER LIKELY IN A PART OF NORTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...COUNTIES BORDERING KANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
UNSTABLE CONDITIONS HAVE STRETCHED ACROSS THE NORTHERNMOST
COUNTIES IN EASTERN OKLAHOMA THIS EVENING. SEVERE STORMS... OR
LINES OF STORMS WILL BE POSSIBLE... WITH LARGE HAIL AND DAMAGING WINDS
THE GREATEST THREAT. THERE IS ALSO THE SLIM POSSIBILITY OF AN
ISOLATED TORNADO. THEREFORE... A TORNADO WATCH IS IN EFFECT UNTIL
1 AM FOR NORTHEAST OKLAHOMA COUNTIES ALONG THE KANSAS BORDER...
AND ALSO PAWNEE COUNTY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.

DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 7, 10:42 PM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON NOV 7 2011

OKZ056>058-060>063-080545-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA OK-
1042 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...NOWATA...
     WESTERN OTTAWA...NORTHERN ROGERS AND NORTHEASTERN TULSA

AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 2 MILES SOUTHEAST OF WATOVA TO 3
MILES EAST OF COLLINSVILLE...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...NEW
ALLUWE...FOYIL...CHELSEA...WHITE OAK...ADAIR...VINITA...BIG CABIN...
WELCH...BLUEJACKET...PENSACOLA...NARCISSA...AFTON...LANGLEY...
CHEROKEE STATE PARK...BERNICE STATE PARK...DISNEY...KETCHUM...
PICHER...QUAPAW...FAIRLAND...COMMERCE...MIAMI...BERNICE AND CLEORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3679 9477 3647 9499 3627 9592 3658 9570
      3700 9574 3700 9478
TIME...MOT...LOC 0442Z 255DEG 33KT 3700 9562 3661 9558
          3637 9575
Special weather statement, Nov 8, 12:06 AM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CST TUE NOV 8 2011

OKZ064>066-080700-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1206 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1206 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 4 MILES SOUTHWEST OF
PADEN TO 20 MILES SOUTHWEST OF PADEN...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
DEPEW...BOLEY...WELTY...CASTLE...BEARDEN...OKEMAH...SLICK...
OKFUSKEE...CLEARVIEW...PHAROAH...BEGGS...OKMULGEE STATE PARK...
WELEETKA...PRESTON...HENRYETTA AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3581 9663 3586 9598 3541 9597 3528 9603
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3540 9658 3540 9663
TIME...MOT...LOC 0606Z 270DEG 30KT 3571 9660 3546 9660
          3526 9673
Special weather statement, Nov 8, 1:06 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CST TUE NOV 8 2011

OKZ065-066-070-071-080800-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
106 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 106 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF OKMULGEE TO DEWAR TO 8 MILES WEST
OF VERNON...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS...GRAYSON...BALD HILL...HOFFMAN...HANNA...RAIFORD...BOYNTON...
COUNCIL HILL...STIDHAM...VIVIAN...LAKE EUFAULA STATE PARK...
CHECOTAH...RENTIESVILLE...EUFAULA...OKTAHA...MUSKOGEE...KEEFETON...
WARNER...BRAGGS...PORUM...GREENLEAF STATE PARK...WEBBERS FALLS AND
BRIARTOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.

LAT...LON 3544 9605 3576 9601 3575 9513 3553 9513
      3546 9505 3526 9524 3533 9540 3529 9545
      3530 9550 3526 9551 3522 9560 3522 9562
      3525 9560 3518 9575 3520 9580 3519 9587
      3514 9591 3515 9598 3528 9599 3529 9612
TIME...MOT...LOC 0706Z 270DEG 40KT 3567 9590 3544 9593
          3522 9604
Special weather statement, Nov 8, 1:52 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST TUE NOV 8 2011

OKZ067-068-070>072-080845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
152 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 152 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
GIBSON...BRAGGS...GREENLEAF STATE PARK...GORE...PUMPKIN CENTER...LAKE
TENKILLER STATE PARK...TAHLEQUAH...CHEROKEE LANDING STATE PARK...
ELDON AND COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

LAT...LON 3604 9480 3554 9484 3548 9547 3580 9539
TIME...MOT...LOC 0752Z 262DEG 22KT 3561 9531
Special weather statement, Nov 8, 1:55 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CST TUE NOV 8 2011

OKZ070>074-080900-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
155 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN
     PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

AT 155 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONAPA...MOVING
EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHECOTAH...RENTIESVILLE...WARNER...PORUM...BRIARTOWN...WHITEFIELD...
GREENLEAF STATE PARK...WEBBERS FALLS...GORE...STIGLER AND LAKE
TENKILLER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3555 9565 3564 9504 3564 9502 3525 9505
      3524 9569
TIME...MOT...LOC 0755Z 271DEG 23KT 3540 9553
Special weather statement, Nov 8, 2:59 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011

ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
      3544 9437 3545 9441 3544 9442 3539 9490
      3540 9490 3541 9497 3564 9484 3564 9481
      3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:11 PM CSTSevere Thunderstorm WarningTSAOsage49 min
Nov 7, 7:03 PM CSTSpecial Weather StatementTSAOsage42 min
Nov 7, 8:42 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa63 min
Nov 7, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
Nov 7, 9:48 PM CSTSpecial Weather StatementTSACreek27 min
Nov 7, 10:31 PM CSTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Nov 7, 10:42 PM CSTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers63 min
Nov 7, 10:59 PM CSTFlash Flood WarningTSACreek3 hr
Nov 7, 11:37 PM CSTFlash Flood WarningTSACreek, Osage, Tulsa, Washington3 hr
Nov 8, 12:06 AM CSTSpecial Weather StatementTSAOkfuskee54 min
Nov 8, 1:06 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee54 min
Nov 8, 1:52 AM CSTSpecial Weather StatementTSACherokee, Muskogee53 min
Nov 8, 1:55 AM CSTSpecial Weather StatementTSAMcIntosh65 min
Nov 8, 2:59 AM CSTSpecial Weather StatementTSAAdair, Sequoyah61 min
Nov 8, 8:17 AM CSTSpecial Weather StatementTSAPittsburg43 min
Nov 8, 8:53 AM CSTFlash Flood WarningTSACherokee, Muskogee3 hr
Nov 8, 8:58 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg47 min
Nov 8, 9:31 AM CSTSpecial Weather StatementTSAHaskell, Sequoyah44 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Nov 8, 10:10 AM CSTSpecial Weather StatementTSALatimer35 min
Nov 8, 10:22 AM CSTTornado WarningTSASequoyah23 min
Nov 8, 10:27 AM CSTTornado WarningTSAPushmataha33 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSALeFlore54 min
Nov 8, 11:00 AM CSTTornado WarningTSALeFlore, Pushmataha30 min
Nov 8, 11:29 AM CSTTornado WarningTSALeFlore37 min
Nov 8, 12:19 PM CSTSpecial Weather StatementTSALeFlore41 min
Nov 8, 12:29 PM CSTTornado WarningTSAPushmataha31 min
Nov 8, 12:57 PM CSTTornado WarningTSAPushmataha33 min
Nov 8, 1:24 PM CSTTornado WarningTSALeFlore, Pushmataha36 min
Nov 8, 1:37 PM CSTRiver Flood WarningTSAAdair23 hr
Nov 8, 1:37 PM CSTRiver Flood WarningTSACherokee41 hr
Nov 8, 1:42 PM CSTRiver Flood AdvisoryTSACherokee, Delaware6 hr

Nearby

Flash Flood Watches in Oklahoma, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.